MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD STOPCOCK(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD STOPCOCK(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number M4018
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxguard stopcock(s) was leaking.The following information was received by the initial reporter with the following verbatim rn was infusing propofol through stopcock, port started leaking propofol.Rn states stopcock was opened correctly.Unsure how long propofol was infusing through tubing and stopcock before this occurred.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported that the port started leaking.One videos shows the leakage from the port.Due to no sample being received a root cause could not be determined.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
Material # m4018 batch # unknown it was reported by customer that they were infusing propofol through stopcock, port started leaking propofol.Verbatim: m4018 rn was infusing propofol through stopcock, port started leaking propofol.Rn states stopcock was opened correctly.Unsure how long propofol was infusing through tubing and stopcock before this occurred additional information received on 05nov two incidences were reported of nursing infusing propofol through the tri smallbore tubing extension set (ref # 20338e): 1.Exact dates were the weekend of october 24th-26th 2.Yes, when the nurse detached the extension set and flushed the tubing there was a notable whole in the tubing where fluid was infusing out of 3.Yes, the patient started to wake up and almost self extubated 4.No 5.There is a video that was included in the original rl 6.Unable to verify lot number at this time.

Brand Name
BD MAXGUARD STOPCOCK(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20759273
Report Number9616066-2024-01725
Device Sequence Number9291946
Product Code FPA
UDI-Device Identifier10885403235740
UDI-Public(01)10885403235740
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberM4018
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown